# SDR FXTA20240802001

- Difficulty date: August 1, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N408BA
- Make and model: Textrn 408
- Aircraft serial: 4080010
- Aircraft time: 590 hours, 818 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Rod End
- Condition: Broken
- Location: Zone 400
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH INERTIAL SEPARATOR INOPERATIVE. AFTER LANDING MAINTENANCE FOUND ROD END BROKEN THAT CONNECTS THE ELECTRIC ACTUATOR TO THE FIRE WALL.
